# SDR AUS20031245

- Difficulty date: December 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080013
- Part serial: P170
- Condition: Unserviceable
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) APU STARTER-GENERATOR BRUSH COVER INSULATION NOT FITTED DURING OVERHAUL.  BRUSH LEADS SHORTED TO FRAME AND CAUSED DAMAGE TO THE TEST BENCH LOAD RESISTOR.  STARTER-GENERATOR HAD BEEN RETURNED FROM OVERHAUL AND WAS UNDERGOING BEDDING IN ON THE TEST RIG BEFORE FITMENT. PERSONNEL/MAINTENANCE ERROR.
